# SDR A6WA200640139

- Difficulty date: April 6, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 7,893 hours, 7,017 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 7546911
- Part serial: 05031357
- Condition: Failed
- Location: Lt Pack
- Part time: 1,693 hours, 1,641 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE RUNNING LT PACK IN AUTO MODE AT FULL COLD DUCT TEMP EXCEEDED 100 C, SMOKE IN COCKPIT, SHUT OFF PACK AND SMOKE CLEARED.  CM ACTION C/W PLACARDED AND PLACED ON MEL.  REMOVED AND REPLACED LT PACK TEMP SENSOR (RT4HB) OPS CHECK GOOD.  REMOVED FROM MEL AND PLACARD.  IAW AMM, NO DEFECTS NOTED.  (K)
